# SDR 04FDEA01219

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NAA6049509
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE OF FUSELAGE FWD OF RIGHT WING FWD WINDOW HAS SCRATCHES.  REMOVED AND REPLACED RT CABIN WINDOW FWD OF WING IAW MM 56-20-00-2 AT MAE.
